# SDR CALA2024030800659

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 63,315 hours, 26,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M1674) INOP (REF. AAR NR 1000 01576). REMOVED AND INSTALLED NEW POWER SUPPLY BATTERY PACK M1674 IAW B7 37 AMM 33-51-06-960-805 OP TEST GOOD.
